# SDR SWAA2024040168805

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8566Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64174
- Aircraft time: 19,674 hours, 9,965 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3 AFT GALLEY FLASHLIGHTS WILL NOT TEST<[01] REINSTALLED 3 AFT GALLEY FLASHLIGHTS INTO THE CRADLES; TEST FUNCTION OPS CHECK GOOD.REF AMM 25-64-00
